# SDR RAIA201208210001

- Difficulty date: August 21, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 30,998 hours, 28,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT INSPECTION, IT WAS DISCOVERED THAT THE PASSENGER DOOR WAS HARD TO OPEN FROM THE OUTSIDE.  MAINTENANCE INSPECTED AND FOUND LOOSE HARDWARE ON UPPER PASSENGER DOOR ROLLERS.  MAINTENANCE THEN RE-SECURED HARDWARE ON ROLLERS AND OPS CHECK GOOD.
